MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. HUMID-VENT FILTER PEDI; CONDENSER, HEAT AND MOISTURE (

TELEFLEX MEDICAL SDN. BHD. HUMID-VENT FILTER PEDI; CONDENSER, HEAT AND MOISTURE (
Catalog Number 11012
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that, "blockage in filter preventing ventilation of pediatric patient.Seems to have plastic inside it causing blockage.Patient was unable to be ventilated.No carbon dioxide reading was obtained.All aspects of circuit were examined.The filter was found to be the cause".At the time of this report the customer has not returned our requests for additional information.If additional information is received, the complaint file will be updated.
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of " blockage in filter during use" was confirmed based on the evaluation of the actual sample that was received.The sample was closely examined and the luer port was occluded.Complaint reported that plastic inside device causing blockage and no carbon dioxide reading was obtained.Based on the investigation conducted on the returned sample, luer port of the complaint product housing has occluded by the housing material.The mentioned product housing was supplied by our supplier, and hence supplier corrective action request (scar) and nc has been issued, root cause analysis and identified corrective actions will be implemented through this scar.Assembly process will be conducted in our manufacturing site for the product after receive the part item from supplier.Based on the investigation conducted on the returned sample, this complaint is confirmed.The mentioned product housing was supplied by our supplier, and hence supplier corrective action request (scar) and nc has been issued and root cause analysis and identified corrective actions will be implemented through this scar.Teleflex will continue to monitor and trend on reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
HUMID-VENT FILTER PEDI
Common Device Name
CONDENSER, HEAT AND MOISTURE (
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17897320
Report Number8040412-2023-00355
Device Sequence Number17007881
Product Code CAI
UDI-Device Identifier04026704347841
UDI-Public04026704347841
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K952084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11012
Device Lot Number40Z23D8189
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2023
Supplement Date Received by Manufacturer11/01/2023
Initial Report FDA Received Date10/09/2023
Supplement Report FDA Received Date11/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown